# SDR UIEA200700017

- Difficulty date: January 24, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65B035618
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON RT HORIZ STAB AT HOLE 15 IN THE SPLICE PLATE AND HOLE 28 IN THE HINGE FITTING.  REPAIRED ACCOMPLISHED AS PER BOEING SRM ID NR 1-273714301 AND FAA FORM 8110-9.
